| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the desired refractive outcome was not achieved after light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 10/21/2021.Device history record for the lens was reviewed.No issues were noted.The lens has not yet been received for evaluation.
Event or Problem Description
Site reported the light adjustable lens was explanted from the patient's eye as the desired refractive outcome was not achieved after light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 10/21/2021.
Event or Problem Description
Site reported the light adjustable lens was explanted from the patient's eye as the desired refractive outcome was not achieved after light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the desired refractive outcome was not achieved after light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.The lens was not saved after explant.The site discarded the lens.Corrected data: lens serial number: (b)(6); udi: (b)(4); mfg date:12/6/2019; expiration date:11/30/2022.